# SDR U5QA201604120081

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N22GU
- Make and model: Lear 60LEAR
- Aircraft serial: 022
- Aircraft time: 9,478 hours, 8,262 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE FOR ALL THREE RED GEAR UNSAFE LIGHTS REMAIN ILLUMINATED AFTER GEAR RETRACTION. GEAR SWUNG MULTIPLE TIMES WITH NO DEFECTS NOTED, CHECKED THROTTLE RIGGING, LUBED GEAR. OPS CHECKED GOOD.
